Hodge-gaussian maps
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 1, p. 125-146
@article{ASNSP_2001_4_30_1_125_0,
     author = {Colombo, Elisabetta and Pirola, Gian Pietro and Tortora, Alfonso},
     title = {Hodge-gaussian maps},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 30},
     number = {1},
     year = {2001},
     pages = {125-146},
     zbl = {1018.14001},
     mrnumber = {1882027},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2001_4_30_1_125_0}
}
Colombo, Elisabetta; Pirola, Gian Pietro; Tortora, Alfonso. Hodge-gaussian maps. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 1, pp. 125-146. http://www.numdam.org/item/ASNSP_2001_4_30_1_125_0/

[1] J. Carlson - M. Green - P. Griffiths - J. Harris, Infinitesimal variations of Hodge structure (I), Compositio Math. 50 (1983), 109-205. | Numdam | MR 720288 | Zbl 0531.14006

[2] P. Deligne - P. Griffiths - J. Morgan - D. Sullivan, Real homotopy theory on Kähler manifolds, Invent. Math. 29 (1975), 245-274. | MR 382702 | Zbl 0312.55011

[3] M. Green, Infinitesimal Methods in Hodge Theory,, In: "Algebraic cycles and Hodge theory", A. Albano et al. (eds.), Lecture Notes in Math., vol. 1594 (1994), pp. 1-92. | MR 1335239 | Zbl 0846.14001

[4] P. Griffiths, Infinitesimal variations of Hodge structure (III), Compositio Math. 50 (1983), 267-324. | Numdam | MR 720290 | Zbl 0576.14009

[5] P. Griffiths - J. Harris, "Principles of algebraic geometry", New York, John Wiley, 1978. | MR 507725 | Zbl 0408.14001

[6] P. Griffiths - J. Harris, Algebraic geometry and local differential geometry, Ann. Sci. Ècole Norm. Sup. (4) 12 (1979), 355-432. | Numdam | MR 559347 | Zbl 0426.14019

[7] Y. Karpishpan, On higher-order differentials of the period map, Duke Math. J. 72 (1993), 541-571. | MR 1253615 | Zbl 0837.14027

[8] J. Landsberg, On second fundamental form of projective varieties, Invent. Math.117 (1994), 303-315. | MR 1273267 | Zbl 0840.14025

[9] R. Paoletti, Generalized Wahl maps and adjoint line bundles on a general curve, Pacific J. Math. 168 (1995), 313-334. | MR 1339955 | Zbl 0838.14026

[10] G.P. Pirola, The infinitesimal variation of the spin abelian differentials and periodic minimal surfaces, Comm. Anal. Geom. 6 (1998), 393-426. | MR 1638858 | Zbl 0914.58007

[11] E. Sernesi, "Topics on Families of Projective Schemes", Queen's Papers no. 73, Kingston Ontario, 1986. | MR 869062

[12] C. Simpson, Higgs bundles and local systems, Inst. Hautes Études Sci. Publ. Math. 75 (1992), 5-95. | Numdam | MR 1179076 | Zbl 0814.32003

[13] J. Wahl, Gaussian maps on algebraic curves, J. Differential Geom. 32 (1990), 77-98. | MR 1064866 | Zbl 0724.14022